# SDR SWIA202161997

- Difficulty date: August 18, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PITTING NOTED ON UPPER SURFACE OF R3-1 SLAT TRACK     (C-CHECK RO 10/29/2021)    BLENDED PITTING ON RH SLAT TRACK 3-1, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF REO 670-57-42-1189 REV -- DATED 2021-09-27. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
